MAUDE Adverse Event Report: CATALYST ORTHOSCIENCE ARCHER R1 REVERSE SHOULDER SYSTEM; SHOULDER PROSTHESIS

CATALYST ORTHOSCIENCE ARCHER R1 REVERSE SHOULDER SYSTEM; SHOULDER PROSTHESIS
Model Number 1230-7504-002
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The returned poly insert was evaluated and found nicked, deformed and scratched.There are two factors that could contribute to the condition.One factor is not following the surgical technique and not assembling the poly insert completely into the stem.The other factor is the poly insert experiencing high force not in-line with the insert/stem interface.
 
Event or Problem Description
The poly insert was implanted on (b)(6) 2022.The patient reported a traumatic fall and a revision surgery on (b)(6) 2023 was performed and noted the poly had dissociated from the humeral stem.

Brand Name
ARCHER R1 REVERSE SHOULDER SYSTEM
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
CATALYST ORTHOSCIENCE
14710 tamiami trail n.
suite 102
naples FL 34110
Manufacturer Contact
dale davison
14710 tamiami trail n.
suite 102
naples, FL 34110
2393259976
MDR Report Key17069986
Report Number3012552981-2023-00058
Device Sequence Number6775603
Product Code PHX
UDI-Device Identifier00811596030452
UDI-Public(01)00811596030452(17)270708(10)211071
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1230-7504-002
Device Catalogue Number1230-7504-002
Device Lot Number211071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2023
Initial Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1230-7504-002, LOT #211071.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale